×

Found 82 Documents (Results 1–82)

100
MathJax

Discrete systems and integrability. (English) Zbl 1362.37130

Cambridge Texts in Applied Mathematics. Cambridge: Cambridge University Press (ISBN 978-1-107-66948-2/pbk; 978-1-107-04272-8/hbk; 978-1-107-33741-1/ebook). xiii, 445 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

The novel N-soliton solutions of equation for shallow water waves. (English) Zbl 1048.35093

Cheng, Yi (ed.) et al., Nonlinear evolution equations and dynamical systems. Proceedings of the ICM 2002 satellite conference, Yellow Mountains, Huangshan, China, August 15–18, 2002. River Edge, NJ: World Scientific (ISBN 981-238-276-3/hbk). 157-163 (2003).
MSC:  35Q35 76B25 37K40
PDF BibTeX XML Cite

Bäcklund transformations from the bilinear viewpoint. (English) Zbl 0991.35077

Coley, Alan (ed.) et al., Bäcklund and Darboux transformations. The geometry of solitons. AARMS-CRM workshop, Halifax, Canada, June 4-9, 1999. With short biographies of Albert Victor Bäcklund and Gaston Darboux. Providence, RI: American Mathematical Society (AMS). CRM Proc. Lect. Notes. 29, 245-251 (2001).
MSC:  35Q53 35N05 37K35
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Year of Publication

all top 3

Classification